MAUDE Adverse Event Report: HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH16 40CM; ONLI HYDROPHILIC INTERMITTENT CATHETER

HOLLISTER INCORPORATED ONLI HYDROPHILIC IC CH16 40CM; ONLI HYDROPHILIC INTERMITTENT CATHETER
Catalog Number 82164-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of complaints for this product over the last 3 years show no other reports of urinary tract infections associated with the use of these catheters.The lot number is not known and multiple lots of products were used during the course of 2 years.The product ifu and risk assessment was reviewed for adequacy and no issues identified.A causal relationship between the use of the catheters and urinary tract infections could not be determined.
 
Event or Problem Description
End user of the hollister onli intermittent urinary catheter has reported that he has experienced 4 utis over the last 2 years of using these catheters.His last uti was in the beginning of december and he was prescribed cipro and nitrofurantoin.He catheterizes 4x/day and doesn't feel like he is fully emptying his bladder.He states he uses sterile technique and does not reuse the catheters.His doctor has suggested he increase the frequency of cath'ing from 4 to 6x/day.He denies any device malfunction.The doctors could not determine the root cause of his utis.

Brand Name
ONLI HYDROPHILIC IC CH16 40CM
Common Device Name
ONLI HYDROPHILIC INTERMITTENT CATHETER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key13224269
Report Number9616668-2022-00001
Device Sequence Number17168867
Product Code GBM
UDI-Device Identifier00610075060672
UDI-Public00610075060672
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K163179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number82164-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Initial Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight59 KG